MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.51.7472

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2012

Pulmonary arterial hypertension caused by treatment with dasatinib for chronic myeloid leukemia -critical alert-.

Sano Makoto, Saotome Masao, Urushida Tsuyoshi, Katoh Hideki, Satoh Hiroshi, Ohnishi Kazunori, Hayashi Hideharu

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a case of pulmonary arterial hypertension (PAH), which is potentially related to treatment with dasatinib (Sprycel(®)). A 61-year-old woman, who had been treated with dasatinib for 27 months for chronic myeloid leukemia (CML), visited our hospital complaining of dyspnea. In right heart catheterization, her mean pulmonary arterial pressure was 35 mmHg. After other possible etiologies to cause PAH were excluded, the patient was diagnosed as a dasatinib-related PAH. As notified by U.S. Food and Drug Administration (FDA) in October 2011, we recommend routine cardiopulmonary evaluation before and during treatment with dasatinib in CML patients in terms of the adverse effects of PAH.

Для цитирования: Sano Makoto, Saotome Masao, Urushida Tsuyoshi, Katoh Hideki, Satoh Hiroshi, Ohnishi Kazunori, Hayashi Hideharu. Pulmonary arterial hypertension caused by treatment with dasatinib for chronic myeloid leukemia -critical alert-.. Internal medicine (Tokyo, Japan). 2012. DOI: 10.2169/internalmedicine.51.7472.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.